# SDR SABA9700025

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- Engine: Pwa PT6A67R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5093 - AFTER DEPARTING CLT, THE NR 1 ENGINE OIL PRESSURE GAUGE STARTED FLUCTUATING.  AIRCRAFT RETURNED BACK TO CLT, FOR AN UNEVENTFUL LANDING.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  NR 1 ENGINE WAS TROUBLE SHOT AND FOUND ENGINE OIL LEVEL LOW.  SERVICED ENGINE WITH OIL.  GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
